Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF RADAR   SPRING 2017 , Volume 5 , Number 1 (SERIAL NO. 15) ; Page(s) 53 To 66.
 
Paper: 

JAMMING NOISE SUPPRESSION USING DISCRETE POLYNOMIAL-PHASE TRANSFORM IN PULSED RADARS

 
 
Author(s):  SADEGHI S., SHEIKHI A.*
 
* SHIRAZ UNIVERSITY
 
Abstract: 

In this paper, a method is provided for suppressing FM noise jammer signal with polynomial-phase in pulsed radar based on the discrete polynomial-phase transform. In the first step, DPT transform is used to estimate polynomial-phase coefficients and amplitude of jammer signal. In the second step, the jammer signal has been reconstructed using the estimated amplitude and phase of the jammer signal, Then, jamming is suppressed efficiently by subtracting the reconstructed jammer signal from the received signal. Mean square error and CRLB for polynomial coefficients and amplitude of jammer signal in presence of combined target signals and the receiver noise, are calculated theoretically for the case of linear frequency modulation, and then are compared with simulations. The detection performance of the proposed method is also shown.

 
Keyword(s): FM NOISE, JAMMING, DISCRETE POLYNOMIAL- PHASE TRANSFORM, MEAN SQUARE ERROR CORRESPONDING
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SADEGHI, S., & SHEIKHI, A. (2017). JAMMING NOISE SUPPRESSION USING DISCRETE POLYNOMIAL-PHASE TRANSFORM IN PULSED RADARS. JOURNAL OF RADAR, 5(1 (SERIAL NO. 15) ), 53-66. https://www.sid.ir/en/journal/ViewPaper.aspx?id=572287



Vancouver: Copy

SADEGHI S., SHEIKHI A.. JAMMING NOISE SUPPRESSION USING DISCRETE POLYNOMIAL-PHASE TRANSFORM IN PULSED RADARS. JOURNAL OF RADAR. 2017 [cited 2021July26];5(1 (SERIAL NO. 15) ):53-66. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572287



IEEE: Copy

SADEGHI, S., SHEIKHI, A., 2017. JAMMING NOISE SUPPRESSION USING DISCRETE POLYNOMIAL-PHASE TRANSFORM IN PULSED RADARS. JOURNAL OF RADAR, [online] 5(1 (SERIAL NO. 15) ), pp.53-66. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572287.



 
 
Persian Abstract Yearly Visit 67
 
 
Latest on Blog
Enter SID Blog